MAUDE Adverse Event Report: NOAH MEDICAL CORP. GALAXY SYSTEM

NOAH MEDICAL CORP. GALAXY SYSTEM
Catalog Number CRB-1537
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pneumothorax (2012)
Date of Event 05/23/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
During a noah galaxy-assisted bronchoscopy procedure, the patient experienced a pneumothorax, which required chest tube placement as an intervention.A device malfunction occurred during the procedure, where the user was initially unable to obtain a radial view during breath holds.The issue was resolved after performing a re-tilt, and therefore is unlikely to have caused or contributed to the pneumothorax.Log review by a clinical engineer indicated that the lesion was located between the diaphragm and fissure with an increased risk of pneumothorax.Additionally, it was noted that the tool was inserted too far during the procedure, suggesting a potential use error.The physician does not attribute the pneumothorax to the galaxy system, but rather to the biopsy procedure itself.
 
Event or Problem Description
During a galaxy-assisted bronchoscopy procedure, the patient experienced a pneumothorax, which was managed by the placement of a chest tube.A device malfunction occurred during the procedure, where the user was initially unable to obtain a radial view during breath holds.The issue was resolved after performing a re-tilt, and therefore is unlikely to have caused or contributed to the pneumothorax.The physician did not attribute the injury to the use of the galaxy system, but rather to the biopsy procedure itself.Attempts to collect patient demographics were unsuccessful.

Brand Name
GALAXY SYSTEM
Common Device Name
GALAXY SYSTEM
Manufacturer (Section D)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer (Section G)
NOAH MEDICAL CORP.
2075 zanker road
san jose CA 95131
Manufacturer Contact
patricia apps
2075 zanker road
san jose, CA 95131
MDR Report Key22647079
Report Number3021325287-2025-00026
Device Sequence Number8678227
Product Code EOQ
UDI-Device Identifier00850048825048
UDI-Public010085004882504811240220
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K223144
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCRB-1537
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/23/2025
Initial Report FDA Received Date07/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/20/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown